Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Djabri, Z. and Schaefer, E.F. and Smart, N.P. (2000) Computing the p-Selmer group of an elliptic curve. Transactions of the American Mathematical Society, 352 (12). pp. 5583-5597. ISSN 0002-9947. (The full text of this publication is not available from this repository)

This list was generated on Tue Jun 24 20:22:03 2014 BST.